# SDR ASAA0280015

- Difficulty date: February 3, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EMERGENCY FLOOR TRACK LIGHTS AT ROWS 13-21 WERE FOUND TO BE ILLUMINATED EVEN THOUGH POWER WAS TURNED OFF.  LIGHTS WERE NOTICEABLY DIMMER THAN NORMAL.  REPLACED ASSOCIATED POWER SUPPLIES (BATTERY PACK ASSEMBLIES), LIGHT BULBS (ADVANCED MICRO P/N 7732), AND FIVE CONNECTOR WIRING ASSEMBLIES.  LIGHTS THEN OPERATED PROPERLY.  (M)
